Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hii, I just started taking yasmin birth control 12 days ago. I've had my period for TWELVE DAYS. Yeah, it hasn't stopped since I started the pill! It's SUPER light now, barely anything. But it's annoying that I still have to wear a panty liner :S Is This normal for the first month??

And how long did it take you before you noticed a difference in your acne after starting birth control? Which one did you use? Did you go through an 'initial breakout' like I am? How long did that last? Haha, I'm getting impatient, my skin is so bad!

Thanks!

Share this post


Link to post
Share on other sites
Hii, I just started taking yasmin birth control 12 days ago. I've had my period for TWELVE DAYS. Yeah, it hasn't stopped since I started the pill! It's SUPER light now, barely anything. But it's annoying that I still have to wear a panty liner :S Is This normal for the first month??

And how long did it take you before you noticed a difference in your acne after starting birth control? Which one did you use? Did you go through an 'initial breakout' like I am? How long did that last? Haha, I'm getting impatient, my skin is so bad!

Thanks!

Please read Yasmin disclaimer.

They tell you it can make acne worse.

As far as your period, it sounds about right. Same thing happened to me while I was on YAZ.

Share this post


Link to post
Share on other sites

Yasmine worked wonders for my skin. I had nodular acne for years and this was the only treatment that worked. It took several months for my body to adjust but once it did my skin was flawless. The only downside is that it killed my libido. When I say killed I mean obliterated. This was a HUGE problem for my fiance and so I decided to get off of it. It has been 4 months so far, my skin is getting worse but my libido hasn't returned. I've done a bit of research on this and apparently this is a long term side effect that may never go away! I am going to give it a few more months and if things don't improve I am going to get back on the Yasmine. This product worked well for me but the side effects can be a problem.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×